# SDR SWAA2016070553389

- Difficulty date: July 1, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 35,971 hours, 17,153 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3302
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE INADVERTENTLY FELL OUT OF CASE, DID NOT DEPLOY, STILL OPERATIONAL.  REINSTALLED SLIDE PER MT.
